View : 28 Download: 0

Lee-extremal self-dual codes over 2 + u2 of lengths 23 and 24

Title
Lee-extremal self-dual codes over 2 + u2 of lengths 23 and 24
Authors
Kim H.J.
Ewha Authors
김현진
SCOPUS Author ID
김현진scopus
Issue Date
2014
Journal Title
Finite Fields and their Applications
ISSN
1090-2465JCR Link
Citation
vol. 29, pp. 18 - 33
Publisher
Academic Press Inc.
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Automorphism; Extremal code; Self-dual code
DOI
10.1016/j.ffa.2014.03.002
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE